# SDR DALA2016020900938

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 503-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB FROM 503 TO 598, X=54 TO X=60 AT CABIN FLOOR STRUCTURE.  CUSP WEB WAS REPLACED IAW SRM 51-30-2 AND DWG 9930538, REV CF DUE EXCESSIVE CORROSION.
